# SDR 00FDEA00054

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654198210
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1030 TO BS 1030+11, LBL 45, WL 208 WAS CORRODED.  *S/D*  REMOVED FLOOR PNLS BS 990-1110, LBL 45-65, BS 997-1068 LBL 25-45, PER FEDEX 727 SRM 51-30-2 & 51-20-4.
